# SDR ABXA9700927

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911304504
- Condition: Corroded
- Location: Ws 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CENTER WING SPAR AFT VERTICAL FACE OF THE SPAR CAP AT STA XCW -40 SEVERLY CORRODED.  REPAIRED IAW ABX REA D957-19174-MR.
